# SDR USAAF98057

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 671 - ON APPROACH TO CRW WHEN THE LANDING GEAR WAS SELECTED DOWN, THE MAIN LANDING GEAR DID NOT EXTEND.  CREW RECYCLED THE GEAR HANDLE WITH THE SAME RESULT.  FLIGHT RETURNED TO PIT.  ON APPROACH TO PIT, CREW USED THE ALTERNATE GEAR EXTENSION PROCEDURE.  ALL GEAR EXTENDED NORMALLY.  FLIGHT LANDED PIT WITHOUT FURTHER INCIDENT.  (M)
